# SDR DALA2019032901985

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 50,781 hours, 35,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD DOORS AND FIRST ROW OF OVERWING EMERGENCY EXIT SIGNS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK FOR THE EMERGENCY LIGHTS IAW AMM 33-51. THE LIGHTS NOW OPERATE NORMALLY. (LP #5786770)
